×

Found 2,131 Documents (Results 1–100)

100
MathJax

On the density of compactly supported functions in a space with multiweighted derivatives. (English. Russian original) Zbl 1475.46037

Proc. Steklov Inst. Math. 312, 179-193 (2021); translation from Tr. Mat. Inst. Steklova 312, 188-202 (2021).
MSC:  46E35
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software